# SDR SWIA972276

- Difficulty date: January 16, 2001
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 11,379 hours, 16,307 cycles
- Engine: Pwa PW118B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CONTROL FAULT ON TAXI OUT, ON BOTH THE OUTBOARD PAIRS.  QRH UNSUCCESSFUL.  TROUBLESHOT FLAP SYTEM SELF DIAGNOSIS INDICATED LEFT OUTBOARD ACTUATOR ON FCU.  REMOVED AND REPLACED LEFT FLAP (OUTBOARD) ACTUATOR IAW EMB 120 MM 27-50-07.  SYSTEM OPS CHECK GOOD.  P/N ON  34300-1003, S/N ON 0181, S/N OFF 0518.
